The Nakayama automorphism of a self-injective preprojective algebra

Grant, Joseph (2020) The Nakayama automorphism of a self-injective preprojective algebra. Bulletin of the London Mathematical Society, 25 (1). pp. 137-152. ISSN 0024-6093

[img] PDF (Accepted_Manuscript) - Submitted Version
Restricted to Repository staff only until 19 December 2020.

Download (206kB) | Request a copy


We give a simple proof, using Auslander-Reiten theory, that the preprojective algebra of a basic hereditary algebra of finite representation type is Frobenius. We then describe its Nakayama automorphism, which is induced by the Nakayama functor on the module category of our hereditary algebra.

Item Type: Article
Uncontrolled Keywords: 16d50,16e60 (primary),16g10,16g70 (secondary),representation-finite algebras,mathematics(all) ,/dk/atira/pure/subjectarea/asjc/2600
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: LivePure Connector
Date Deposited: 05 Nov 2019 12:10
Last Modified: 09 Jul 2020 23:57
DOI: 10.1112/blms.12313

Actions (login required)

View Item View Item